# SDR ASOA201001897

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 23,610 hours, 20,492 cycles
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200711
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364.00 FRAME HAS MODERATE CORROSION ON FLANGE BETWEEN STR 26L AND 26R. MEASURES APPROX .006" DEEP.  INSTALLED AVIONICS DOOR LATCH PIN PROX SWITCH MOUNTING BRACKET AND FWD CNTR LATCH FITTING IAW AMM 52-70-08-400-801 & SRM 51-41-04- & 51-42-06.   REMOVED MODERATE CORROSION IAW SRM 51-21-06.  REMOVED APPROX .005.  REMOVAL WITHIN LIMITS.  TREATED, PRIMED & PAINTED REPAIR AREA IAW SRM 51-21-06.   AVIONICS COMPARTMENT DOOR WARNING SYS REQUIRES OPS CHECK.  OPS TEST IS GOOD IAW AMM TASK 52-70-08-710-801.
